On partitioned differential quasifields

William F. Keigher, F. Leon Pritchrad

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A differential quasifield is a natural generalization of a differential field in characteristic p > 0. Elementary properties of differential quasifields are considered, and a generalized version of the theorem on the connection between linear independence over constants and the wronskian is presented. The notion of a partitioned differential quasifield is introduced, and the behavior of partitioned differential quasifields is considered, including under an extension of scalars.

Original languageEnglish (US)
Pages (from-to)425-441
Number of pages17
JournalJournal of Algebra and its Applications
Volume7
Issue number4
DOIs
StatePublished - 2008

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Applied Mathematics

Keywords

  • Differential quasifield
  • Differential ring
  • Hurwitz polynomial
  • Hurwitz series
  • Linear independence over constants
  • Scalar extension

Fingerprint

Dive into the research topics of 'On partitioned differential quasifields'. Together they form a unique fingerprint.

Cite this